# SDR DALA2023041803077

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,055 hours, 29,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 REPORTS FROM FA'S EMERGENCY LIGHTS ILLUMINATE WITH NO COMMAND FROM FLIGHT ATTENDANT PANEL NOR FLIGHT DECK PANEL AND REVERT TO NORMAL A MINUTE LATER. CORRECTIVE ACTION: PERFORMED OPS CHECK - NO FAULT FOUND. OK TO CONTINUE FOR SERVICE REF. B757 AMM 33-51-00. (9352566)
